Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

339 Publikationen

2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2943775
Territorial behaviour of buzzards versus random matrix spacing distributions
Akemann G, Baake M, Chakarov N, Krüger O, Mielke A, Ottensmann M, Werdehausen R (2020)
Journal of Theoretical Biology 509: 110475.
PUB | DOI | PubMed | Europe PMC | arXiv
 
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2945599
On the determinantal structure of conditional overlaps for the complex Ginibre ensemble
Akemann G, Tribe R, Tsareas A, Zaboronski O (2020)
Random Matrices: Theory and Applications 9(4): 2050015.
PUB | DOI | WoS | arXiv
 
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2946498
Gegenbauer and Other Planar Orthogonal Polynomials on an Ellipse in the Complex Plane
Akemann G, Nagao T, Parra Ferrada I, Vernizzi G (2020)
Constructive Approximation.
PUB | DOI | WoS | arXiv
 
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2942734
Families of two-dimensional Coulomb gases on an ellipse: correlation functions and universality
Nagao T, Akemann G, Kieburg M, Parra I (2020)
Journal of Physics A, Mathematical and Theoretical 53(7): 075201.
PUB | DOI | WoS | arXiv
 
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2942715
Universal eigenvector correlations in quaternionic Ginibre ensembles
Akemann G, Forster Y-P, Kieburg M (2020)
Journal of Physics A, Mathematical and Theoretical 53(14): 145201.
PUB | DOI | WoS | arXiv
 
2020 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2945847
Determinantal Structure and Bulk Universality of Conditional Overlaps in the Complex Ginibre Ensemble
Akemann G, Tribe R, Tsareas A, Zaboronski O (2020)
Acta Physica Polonica B 51(7): 1611-1626.
PUB | DOI | WoS | arXiv
 
2020 | Preprint | PUB-ID: 2943774 PUB | arXiv
 
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2943776
Averages of products and ratios of characteristic polynomials in polynomial ensembles
Akemann G, Strahov E, Würfel TR (2020)
Annales Henri Poincaré: A Journal of Theoretical and Mathematical Physics.
PUB | DOI | Download (ext.) | arXiv
 
2020 | Preprint | PUB-ID: 2946593 PUB | arXiv
 
2020 | Preprint | PUB-ID: 2946592
Universality of local spectral statistics of products of random matrices
Akemann G, Burda Z, Kieburg M (2020)
arXiv:2008.11470.
PUB | arXiv
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936333
The High Temperature Crossover for General 2D Coulomb Gases
Akemann G, Byun S-S (2019)
Journal of Statistical Physics 175(6): 1043-1065.
PUB | DOI | WoS | arXiv
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936344
From integrable to chaotic systems: Universal local statistics of Lyapunov exponents
Akemann G, Burda Z, Kieburg M (2019)
EPL 126(4): 40001.
PUB | DOI | WoS | arXiv
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2939931
Universal Signature from Integrability to Chaos in Dissipative Open Quantum Systems
Akemann G, Kieburg M, Mielke A, Prosen T (2019)
Physical Review Letters 123(25): 254101.
PUB | DOI | WoS | PubMed | Europe PMC | arXiv
 
2019 | Preprint | PUB-ID: 2934244
Closed-form performance analysis of linear MIMO receivers in general fading scenarios
Kieburg M, Akemann G, Alfano G, Caire G (2019)
arXiv:1901.09740.
PUB | arXiv
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937122
Amenability of groups is characterized by Myhill's theorem
Bartholdi L, Kielak D (2019)
Journal of the European Mathematical Society 21(10): 3191-3197.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2937108
On the potential in non-Gaussian chain polymer models
Bock W, da Silva JL, Streit L (2019)
Mathematical Methods in the Applied Sciences 42(18): 7452-7460.
PUB | DOI | WoS
 
2019 | Preprint | PUB-ID: 2936512
Random matrix approach to three-dimensional QCD with a Chern-Simons term
Kanazawa T, Kieburg M, Verbaarschot JJM (2019)
arXiv:1904.03274.
PUB | arXiv | Inspire
 
2019 | Bielefelder E-Dissertation | PUB-ID: 2936266 OA
Integrability in Random Two-Matrix Models under Finite-Rank Perturbations
Checinski T (2019)
Bielefeld: Universität Bielefeld.
PUB | PDF
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934131
Preserving topology while breaking chirality: from chiral orthogonal to anti-symmetric Hermitian ensemble
Akemann G, Kieburg M, Mielke A, Vidal P (2019)
Journal of Statistical Mechanics: Theory and Experiment 2019(2): 023102.
PUB | DOI | WoS | arXiv
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917070
Product matrix processes for coupled multi-matrix models and their hard edge scaling limits
Akemann G, Strahov E (2018)
Annales Henri Poincaré 19(9): 2599-2649.
PUB | DOI | WoS | arXiv
 

Filter und Suchbegriffe

department=29104678

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung